홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2001 / vol.4 / no.1)
Domains of Holomorphy and Automorphisms
Kang-Tae Kim
Pages. 21-25     



I try to introduce one of the important themes and trends of
researches concerning the geometric study of bounded pseudoconvex
domains in $CC^n$ and their automorphism groups. As this article
is prepared for the readers who are not experts in the field, I
have taken the liberty of casually rephrasing several important
theorems in order to avoid all the technicalities, thinking that
they may be shunning the readers off, at the risk of possible
misrepresentation
--- if it did happen, I ask for pardons from the experts, especially
from the authors of theorems which I cite in this article.



Domains of holomorphy, Automorphisms Groups, Invariant metrics



32Q45